PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the Diophantine equation $F_{n}-F_{m}=2^{a}$

Volume 159 / 2020

Zafer Şiar, Refik Keskin Colloquium Mathematicum 159 (2020), 119-126 MSC: 11B39, 11J86, 11D61. DOI: 10.4064/cm7485-12-2018 Published online: 25 October 2019


We solve the Diophantine equation in the tittle in nonnegative integers $m,n,$ and $a$. In order to prove our result, we use lower bounds for linear forms in logarithms and a version of the Baker–Davenport reduction method in Diophantine approximation.


  • Zafer ŞiarDepartment of Mathematics
    Bingöl University
    Bingöl, Turkey
  • Refik KeskinDepartment of Mathematics
    Sakarya University
    Sakarya, Turkey

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image